# SDR DL757011120

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 43,869 hours, 21,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 620, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 615-630 / STRG. 17L :                  SKIN CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND WITH AN EXISTING BLIND FASTENER REPAIR AND A DENT BETWEEN FS 615 & 630 AT STRINGER 17L.  THEREPAIR WAS REMOVED AND ALL FASTENER HOLES COMMON TO THE     REPAIR AND THE DENT REMOVED WITH A SINGLE 14" X 8 " CUTOUT. THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS   INSTALLED PER ER/A 381112-14, REV A.
